Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

T. D'Aprile - D. Mugnai

Existence of Solitary Waves for the Nonlinear Klein-Gordon-Maxwell and Schrödinger-Maxwell Equations

created by mugnai on 08 Feb 2005

[BibTeX]

Published Paper

Inserted: 8 feb 2005

Journal: Proc. Roy. Soc. Edinburgh Sect. A.
Volume: 134
Number: 5
Pages: 893-906
Year: 2004

Abstract:

In this paper we study the existence of radially symmetric solitary waves for nonlinear Klein-Gordon equations and nonlinear Schrödinger equations coupled with Maxwell equations. The method relies on a variational approach and the solutions are obtained as mountain-pass critical points for the associated energy functional.

Keywords: Klein-Gordon-Maxwell system, Schrödinger-Maxwell system, solitary waves


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1